# SDR USAA920080258

- Difficulty date: January 16, 2008
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N426US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24548
- Aircraft time: 50,169 hours, 34,179 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 6545834610
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q5 CHECK - LEVEL 2 CORROSION ON CABIN FLOOR SUPPORT, BS 336, RBL 58 - RBL 60.  REPLACED CABIN FLOOR SUPPORT, BS 336, RBL 58 - RBL 60 IAW B737 SRM 51-40-02.
